We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I get them now and again, but I work a great deal on the computer, too, so it could also be my eyes are more strained than before. Headaches also relate back to BP issues, so maybe keep an eye on your bp, especially on days where you have those headaches. I think it could also be related to dehydration (just like cramps), so maybe check on your fluid intake? Just trying to come up with some ideas...
Every. Single. Day. With Avery I had them for 8 weeks straight, so bad I could barely walk to the bathroom. I wasn't working and she was my first so I was able to lay on the couch in the dark with a glass of water and a cold rag on my head. They haven't gotten that bad yet, thankfully, I work full time and have Avery so there's no way Id be able to relax through them. Drink lots of water and take Tylenol. If you're the least bit dehydrated it can make the headaches worse.
Kaley. 23. Married to my high school sweetheart Josh for 4 wonderful years.
Prepregnancy I was taking a class D migraine preventative and switched a few months before we conceived to a safer class c. Honestly, it feels like I am not taking any preventative at all anymore. I have to keep laying in bed with pillows over and face to keep it dark my head hurts so bad. =( As soon as I can I am going to ask my neurologist when it is safe to get back on my original medication. The nausea was enough for me! Now this? Argh. This little tot is gonna be in time out as soon as he/she crowns.
YES!! The 1st couple of weeks was bad, but it has seemed to taper off a little now. It is definitely the hormones, but like someone else mentioned it could be caused by BP. I would try to make sure that your BP is fine. I still have days that my head feels like it is about to explode! You can try and take Tylenol, it usually seems to provide some relief.